Advertisement

Theoretical and Mathematical Physics

, Volume 67, Issue 1, pp 344–351 | Cite as

Solution of quantum Gel'fand-Levitan-Marchenko equations for the sine-gordon model in the soliton sector for γ=π/gn

  • F. A. Smirnov
Article

Keywords

Soliton Soliton Sector 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. A. Smirnov, Teor. Mat. Fiz.,60, 356 (1984).Google Scholar
  2. 2.
    F. A. Smirnov, J. Phys. A,17, L873 (1984).Google Scholar
  3. 3.
    E. K. Sklyanin, L. A. Takhtadzhyan, and L. D. Faddeev, Teor. Mat. Fiz.,40, 194 (1979).Google Scholar
  4. 4.
    C. Destry and J. H. Lowenstein, Nucl. Phys. B,205, 369 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • F. A. Smirnov

There are no affiliations available

Personalised recommendations